Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

Extension and splitting theorems for Fréchet spaces of type 2.

Título inglés Extension and splitting theorems for Fréchet spaces of type 2.
Título español Teoremas de extensión y desdoblamiento para espacios de Frechet de tipo 2.
Autor/es Defant, A. ; Domanski, P. ; Mastylo, M.
Organización Carl von Ossietzky Univ., Oldenburg, Alemania;Inst. Math. Polish Acad. Sci., Poznan, Polonia;Fac. Math. Comput. Sci. A. Mickiewicz Univ., Poznan, Polonia
Revista 1139-1138
Publicación 1999, 12 (2): 325-337, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove the following common generalization of Maurey's extension theorem and Vogt's (DN)-(Omega) splitting theorem for Fréchet spaces: if T is an operator from a subspace E of a Fréchet space G of type 2 to a Fréchet space F of dual type 2, then T extends to a map from G into F'' whenever G/E satisfies (DN) and F satisfies (Omega).
Clasificación UNESCO 120217
Palabras clave español Espacios de Banach ; Espacios de Frechet ; Seminormas
Código MathReviews MR1740463
Código Z-Math Zbl 0962.46005
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es